# SDR DL757011426

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 51,489 hours, 27,192 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 771304
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CRUISE ALT 370 -DISCRETE CABIN ALT LIGHT ILLUM AND ASSOCIATED EICAS MSG CBN ALT APPEARED. CABIN ALT REACHED 11500 AND SLOWLY INCREASING BY TIME WE WERE EMERG DESCENDING. CABIN REMAINED ABOVE 10000 DURING DESCENT UNTIL APPROX 140 MSL. AFTER LEVELING AT 100 MSL CABIN ALT CONTINUED TO DESCEND TO LOW THOUSANDS 1000-2000 FT. THIS OCCURRED WHILE IN AUTO 1 ON CABIN PRESS PANEL. BITE CHECKED NR 1 AND NR 2 AUTOPRESS CONTROLLERS, NOFAULTS. REPLACED NR 1 AUTO PRESS. CONTROLLER AND SEL PNL PER M/M. REPLACED NR 1 PRESS. CONTROLLER C/B. PRESS A/C CKS OK. CKED IXT
